Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

hair loss from accutane?

Discussion in 'Medications that can cause Hair Loss' started by Belle, Jul 6, 2011.

  1. Belle

    Belle Guest

    I was talking to my mom tonight about my (sudden) hair loss and she asked me if I thought it might be due to Accutane. :shock: I hadn't even considered that before... but now it totally makes sense! I started Accutane last year in July and was on it for about 4 months total for mild acne. (I really wish I had gone another route as my acne wasn't severe; I had some bad side effects from it... but that's a whole other story)

    Anyways - it's been about 8 months since I stopped taking it. Is Accutane known for causing hair loss? And if so, would it be TE that I would be suffering from?
     
  2. Marsen

    Marsen Guest

    Yes, it is a known side effect from Accutane. Accutane is a mega-dose of vitamin A, mega-doses of vitamin A can trigger hair loss. Ironically I was Accutane a couple of times and didn´t experience increased shedding.

    If that´s the cause, then it´s TE and your hair will grow back, it just takes time and patience.

    Good luck!
     

Share This Page